# SDR TSAA0479034

- Difficulty date: March 17, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Switch
- Part number: 69726881
- Part serial: 5998
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT, OIL FILTER BYPASS LIGHT ILLUMINATED AND STAYED ON.  SHUT DOWN ENGINE. REPLACED NR 2 FILTER BYPASS SWITCH FOR ILLUMINATION DUE TO FILTER CONTAMINATION.  IDLE CHECK OK.  REPLACED NR 2 ENGINE OIL FILTER FOR CONTAMINATION IAW 79-61-00.  IDLE CHECK OK.  DRAINED AND SERVICED NR 2 ENGINE OIL IAW 79-11-01.  IDLE CHECK OK.
